Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Deplin: Dosage too high?

Posted by bulldog2 on September 14, 2008, at 15:40:56

In reply to Re: Deplin: Dosage too high? bulldog2, posted by SLS on September 14, 2008, at 15:19:01

> > > I hope it works for you. If a lower dosage of Deplin works well for you and does not produce insomnia, I guess we can add insomnia to the dosage-indicator list.
> > >
> > >
> > > - Scott
> >
> > I believe that deplin works by converting homocysteine to sam-e. Would it not be cheaper to just purchase sam-e and play around with the dosage? I have found a place where sam-e can be purchased quite reasonably.
>
> I don't know if one can say that oral L-methylfolate and S-AMe are clinically equivalent. I found S-AMe to make me dysphoric within hours of taking the first dose. You might be right, though. I guess there is only one way to find out. Remember, though, that Deplin can take 1-2 months to produce reliable results. I am not so familiar with the attributes of S-AMe.
>
>
> - Scott
>
>

Well the makers of deplin have a chart that shows comversion of homocysteine to methione and than to sam-e. However we don't know if l-methylfolate may do other things in the body other than make sam-e. Also the sam-e that deplin helps the body produce may be superior to the sam-e that is maufactured. So deplin is probably a superior product than sam-e pills. However my pharm charges $50 for a bottle of deplin. I will look for a cheaper souce.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bulldog2 thread:851924
URL: http://www.dr-bob.org/babble/20080903/msgs/851983.html